# SDR RAIA00410023

- Difficulty date: October 26, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- Aircraft time: 17,460 hours, 19,139 cycles
- Engine: Garrtt TPE33114HR
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: AIR864861
- Part serial: APB960122
- Condition: Malfunctioned
- Location: Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED GEAR HANDLE LIGHT ILLUMINATED IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED UP-LOCK ACTUATOR.
